# SDR VNAA2020022871102

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,067 hours, 36,707 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Pressure Loss
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT THRU FL160 CREW RECEIVED A CABIN ALT PRESSURE MESSAGE. CREW OBSERVED CABIN ALT CLIMBING RAPIDLY. LEVELED OFF AND REQUEST DECENT TO ATC. EMERGENCY DECLARED AND DECENT MADE. ONCE BELOW 8000 FT THE CABIN RETURNED TO NORMAL PRESSURIZATION. CHECKED CPCP CANNON PLUGS AND OPS CHECKED IAW CRJ200 AMM. OPS CHECK GOOD.  CHECKED CANNON PLUGS FOR CPC IAW AMM.  OPS CHECK GOOD.  CHECKED CPAM CANNON PLUGS IAW CRJ200 AMM.  OPS CHECKED GOOD.  PRESSURE TEST OPS. CHECK IAW AMM.  NO DEFECTS NOTED.
